# SDR CA051003004

- Difficulty date: September 29, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 11,307 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21100
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER HEAD SEPARATED FROM CYLINDER BARREL WHILE IN FLIGHT.
